# SDR SWAA2021122246488

- Difficulty date: November 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS787 BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN ; 2021-520685 / [01] REPAIRED FRAME BS787 BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN IAW EA 1-A53-12114; [02] VERIFIED TASK COMPLETE. TASK RII
